Treatments

Symptoms between Remicade treatments



All dates and times given in Eastern Standard Time.

Topics will be archived after 21 days of inactivity. Click on archive topics to view past topics and posts.

Print Next Topic   Previous Topic
 post reply

jib275

Joined: May 29, 2014

Posted: May 29, 2014 6:54 PM
Hi everyone! I am newly diagnosed with Crohn's (it's a long backstory!!) and am currently receiving Remicade treatments every 8 weeks. They seem to be working great! The day of, I'm usually pretty sleepy but assume that's due to the Benadryl I take before the treatment. For a day or so after, I have some muscle and joint aches and some lower back pain, but after that, I'm pretty good. I'm scheduled for my 4th treatment next Friday, 6/6. I've noticed in the last day I'm having some mild symptoms of the Crohn's...abdominal pain/cramping, nausea, some vomitting. I'm wondering if anyone else on Remicade goes through this when it's getting close to time for their next treatment??
 post reply

indyjeep

Joined: July 05, 2014

Posted: Jul 5, 2014 9:42 PM
 Reply posted for jib275.

I would check with your doctor about the symptoms just to be safe. My husband has been on Remicade for many years now, but he usually doesn't have any symptoms in between. 
 post reply

kelik22

Joined: March 10, 2014

Posted: Jun 22, 2014 10:50 PM
 Reply posted for missykd.

Hi,
 I just started Remicade, got my first infusion on the 20th. Tired and had some D the next day, but no other side effects at all.  I go in for my 2nd treatment on the 7-3. Hope I can get off my 40mg of Pred. The prednisone keeps me in remission,  but if I try to taper off I go right into flair up mode. Been on 40mg for over 5 months now. Sleep issues with the Pred are bothering me though. I can live with the slight moon face...
 
 post reply

missykd

Joined: June 12, 2014

Posted: Jun 12, 2014 9:49 PM
I'm curious, too.  Looks like I will be starting Remicade treatment in another week.  Right now on prednisone and after talking with my doctors, it looks like Remicade is probably the best option for me.  Just hoping it works and without too many side effects.  Did not respond well to  Mesalamine drugs and symptoms are severe enough that they think I shouldn't mess around with going to 6mp.  A little nervous about it, but I also just want to get into remission.

Search Board Message:

* Any information on the Crohn's & Colitis Community site should not replace your physician's advice. Always check with your personal physician before taking any action regarding your health.

This website is supported by
an educational grant from:
© 2014 Crohn's & Colitis Foundation of America
386 Park Avenue South, 17th Floor, New York, NY 10016    |    800-932-2423    |    info@ccfa.org